# SDR DALA2015012200527

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 68,880 hours, 52,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR AFT CUTOUT WEB CORRODED APPROXIMATELY STA 27-434, LONGERONS L-27 AND L-25. BURNISHED AREA C-1 DOOR CUT-OUT WEB STA 427 TO 434, LONGERON L-27 TO L-25 AND ALODINED AREA. C/W UT OF AREA WITH ORIG 0.040 REM MAT 0.030 IAW NDTM P. 4 CA 04-00-07 A 9710. EVALUATED AREA ORIG MAT 0.040, REM MAT 0.030, LOSS MAT 0.010 FOUND TO BE OUT OF LIMITS. FABRICATED DOUBLER PN 2024T3, 0.040, P/O ST-0000-3441, DIM 7.6 X 7.25 CUT OUT DAMAGE DIM 3.2 X 7.25 LOCATED & DRILLED DOUBLER HOLES. ALODINED & PRIMERED DOUBLER & AREA C-1 DOOR AFT CUTOUT WEB STA 427 L27R-L25R.  INSTALLED DOUBLER ALL IAW SRM 53-01, 53-14-2, 51-10-4 & 51-10-3.
